MAUDE Adverse Event Report: SYNTHES GMBH 5.0 TI LCKNG SCREW T25 SD 46 F/IM NAIL-S; SCREW, FIXATION, BONE

SYNTHES GMBH 5.0 TI LCKNG SCREW T25 SD 46 F/IM NAIL-S; SCREW, FIXATION, BONE
Model Number 04.005.536S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative:.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022 surgeon removed helical blade due to backing out and replaced with tina screw.Distal screws also broken.There was no surgery delay.Procedure was completed successfully.Patient outcome were unknown.This report is for one (1) 5.0 ti lckng screw t25 sd 46 f/im nail-s this is report 3 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d3,d4, h4.Manufacturing location: monument manufacturing date: 27-may-2021.Expiration date: 30-apr-2031.Part number: 04.005.536s, 5.0mm ti locking screw w/t25 stardrive 46mm f/im nail-sterile lot number: 84p0652 (sterile).Lot nine pieces were scrapped at op #60, final inspection, for discoloration of anodize in the drive.Production order traveler met all inspection acceptance criteria apart from the nine pieces noted.Inspection sheet, inspect whirl threads, vibe, flute / final inspection , met all inspection acceptance criteria apart from the nine pieces noted.Packaging label log (pll) , lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 19975 supplied was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component(s) reviewed: part number: 04.005.536.999, 5.0mm ti screw blank 46mm 05.0 nail lock screw w/sd25 lot number: 84p0652.Lot one hundred-twenty pieces were scrapped in cell at op #10, warm head blank.One hundred-ten pieces due to taper depth being too deep and ten pieces due to a machine warm-up issue.Production order traveler met all inspection acceptance criteria apart from the one hundred-twenty pieces noted.Part number: 23020, tialnbci4.98 lot number: 11l9988.Lot inspection instruction met all inspection acceptance criteria.Certified test report supplied by (b)(4) dated 08-jul-2019 was reviewed and determined to be conforming.Lot summary report dated 09-sep-2019 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.27-sep-2022: dhr reviewed by: (b)(6).This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0 TI LCKNG SCREW T25 SD 46 F/IM NAIL-S
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15422121
Report Number8030965-2022-06849
Device Sequence Number20464576
Product Code HWC
UDI-Device Identifier10886982086051
UDI-Public(01)10886982086051
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.536S
Device Catalogue Number04.005.536S
Device Lot Number118P252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/130 DEG TI CANN TFNA 380/LEFT-STERILE; 5.0 TI LCKNG SCREW T25 SD 50 F/IM NAIL-S; TFNA FENESTRATED HELICAL BLADE 90 - SILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale